Alert archive / Iowa / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 104, NWS La Crosse, WI

September 13, 2005Allamakee County, Iowa; Houston County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Sep 13, 2005, 3:32 PM CDT for Allamakee County, Iowa; Houston County, Minnesota. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2005, 3:32 PM CDT (20:32 UTC)
Expired
Sep 13, 2005, 4:00 PM CDT
In force
28 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

Counties Allamakee County, IA, Houston County, MN

The radar

The La Crosse radar (KARX), 44 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 3:39 PM CDTTSTM WND DMGCaledonia, MNLARGE TREES DOWN.
Sep 13, 3:58 PM CDTTSTM WND GST 503 Sw Reno, MNLARGE BRANCH DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 13, 11:55 AM CDTSevere Thunderstorm WatchSPC5 hr
Sep 13, 2:20 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.5 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2005-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2005-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
126 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
1589 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 132032
SVRARX
IAC005-MNC055-132100-
/O.NEW.KARX.SV.W.0104.050913T2032Z-050913T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
332 PM CDT TUE SEP 13 2005

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLAMAKEE COUNTY IN NORTHEAST IOWA
  HOUSTON COUNTY IN SOUTHEAST MINNESOTA

* UNTIL 400 PM CDT

* AT 332 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
  SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...AND DAMAGING WINDS
  EXTENDING FROM 10 MILES NORTHWEST OF DECORAH TO 8 MILES WEST OF
  WAUKON. THE SEVERE THUNDERSTORMS WERE MOVING NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  RICEFORD AND SPRING GROVE AROUND 340 PM...
  BLACK HAMMER AND BEAVER CREEK VALLEY STATE PARK AROUND 345 PM...
  FREEBURG AND SHELDON AROUND 350 PM...
  HOKAH AND HOUSTON AROUND 355 PM...

THESE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS AROUND 70 MPH. FOR YOUR PROTECTION...MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND
STAY AWAY FROM WINDOWS.

LAT...LON 4324 9160 4350 9161 4351 9162 4351 9172
      4365 9172 4381 9158 4380 9128 4353 9126

$$

RIECK
3 follow-up statements
000 
WWUS53 KARX 132042
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
341 PM CDT TUE SEP 13 2005

IAC005-MNC055-132100-
/O.CON.KARX.SV.W.0104.000000T0000Z-050913T2100Z/
ALLAMAKEE IA-HOUSTON MN-
341 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR HOUSTON AND ALLAMAKEE COUNTIES...

AT 341 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 70 MPH AND PENNY SIZE
HAIL EXTENDING FROM 13 MILES SOUTHWEST OF CALEDONIA TO 9 MILES NORTH
OF WAUKON. THE SEVERE STORMS WERE MOVING NORTHEAST AT 55 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
  SHELDON AND BEAVER CREEK VALLEY STATE PARK AROUND 350 PM...
  FREEBURG AND HOUSTON AROUND 355 PM...
  

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4324 9160 4350 9161 4351 9162 4351 9172
      4365 9172 4381 9158 4380 9128 4353 9126

$$

RIECK
000 
WWUS53 KARX 132051
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
351 PM CDT TUE SEP 13 2005

IAC005-MNC055-132100-
/O.CON.KARX.SV.W.0104.000000T0000Z-050913T2100Z/
ALLAMAKEE IA-HOUSTON MN-
351 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR HOUSTON AND ALLAMAKEE COUNTIES...

AT 351 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 70 MPH EXTENDING FROM 5
MILES SOUTH OF CALEDONIA TO 7 MILES NORTHWEST OF LANSING. THE SEVERE
STORMS WERE MOVING NORTHEAST AT 55 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...
  HOKAH AND MOUND PRAIRIE AROUND 400 PM...

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4324 9160 4350 9161 4351 9162 4351 9172
      4365 9172 4381 9158 4380 9128 4353 9126

$$

RIECK
000 
WWUS53 KARX 132058
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
358 PM CDT TUE SEP 13 2005

IAC005-MNC055-132108-
/O.EXP.KARX.SV.W.0104.000000T0000Z-050913T2100Z/
ALLAMAKEE IA-HOUSTON MN-
358 PM CDT TUE SEP 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR HOUSTON AND ALLAMAKEE COUNTIES
HAS EXPIRED...

THE THUNDERSTORMS THAT HAD BEEN SEVERE HAVE WEAKENED. THEREFORE...THE
SEVERE THUNDERSTORM WARNING FOR HOUSTON AND ALLAMAKEE COUNTIES HAS
EXPIRED.

LAT...LON 4324 9160 4350 9161 4351 9162 4351 9172
      4365 9172 4381 9158 4380 9128 4353 9126

$$

RIECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 3:07 PM CDT, 25 minutes earlier.

Area forecast discussion, Sep 13, 3:07 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
307 PM CDT TUE SEP 13 2005

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

FORECAST CONCERNS ARE ON SEVERE WEATHER THREAT THIS EVENING...THEN
MAINLY TEMPERATURES THROUGH THE REMAINDER OF THE PERIOD.

18Z SURFACE ANALYSIS SHOWS COLD FRONT MOVING THROUGH SOUTHEAST
MINNESOTA. STRONG TO SEVERE CONVECTION LIFTING NORTHEASTWARD OUT OF
IOWA INTO THE AREA AHEAD OF ADVANCING SHORTWAVE. TRENDS HAVE BEEN
FOR LESS ORGANIZATION WITH TIME. HOWEVER WITH STRONG INSOLATION
EARLIER THIS AFTERNOON CAPES AHEAD OF THE FRONT ARE AROUND 3000 J/KG.
IN ADDITION...BLUE RIVER WI PROFILER SHOWS MODERATE LOW-LEVEL FLOW
INCREASING TO 50 KT FROM THE SOUTHWEST AT MID LEVELS...RESULTING IN
BULK SHEAR VALUES IN THE 0-6 KM LAYER OF 40 TO 50 KNOTS. PER
COORDINATION WITH SPC...NEW WATCH NOW IN EFFECT ACROSS MOST OF THE
REST OF THE FORECAST AREA.

12Z 13SEP05 MODELS IN GOOD AGREEMENT WITH OVERALL PATTERN
TRANSITIONING FROM SOUTHWEST FLOW ALOFT ACROSS FORECAST AREA TO A
MORE ZONAL FLOW BY THE END OF THE PERIOD.

IN THE NEAR TERM...CONVECTION WILL CONTINUE AHEAD OF THE FRONT
THIS EVENING AS IT SAGS SOUTHEASTWARD ACROSS THE AREA. EXPECT SEVERE
THREAT MAINLY EARLY THIS EVENING ACROSS THE SOUTHEAST HALF OF THE
FORECAST AREA. GIVEN SHEAR AND INSTABILITY PARAMETERS EXPECT
MAINLY A WIND AND HAIL THREAT. STRONG COLD ADVECTION THEN TAKES OVER
LATER TONIGHT WITH TIME HEIGHT CROSS SECTIONS OF RELATIVE HUMIDITY
SHOWING CLEARING SKIES LATE. ALTHOUGH WINDS SHOULD REMAIN UP A LITTLE
TONIGHT WILL LIKELY SEE SOME FOG BY MORNING...ESPECIALLY IN THE
VALLEY LOCATIONS.

HIGH PRESSURE THEN BUILDS IN FOR WEDNESDAY WITH MUCH LOWER
HUMIDITIES AND MORE SEASONAL TEMPERATURES. WITH FLOW BECOMING MORE
ZONAL...NEXT WAVE EXPECTED TO TRAVERSE ALONG THE U.S/CANADIAN BORDER
THURSDAY THROUGH FRIDAY. BEST FORCING LOOKS TO REMAIN TO OUR NORTH
WITH ONLY SOME MID OR HIGH LEVEL CLOUDS TO MANIFEST ITSELF IN OUR
AREA. THUS HAVE PULLED THE LOW POPS OUT OF THE NORTHWEST SECTIONS OF
THE FORECAST AREA. FORCING WITH THIS THEN REMAINS TO OUR NORTH ALL
THE WAY THROUGH FRIDAY.

AS FOR TEMPERATURES...EXPECT MUCH COOLER READINGS OVER THE NEXT FEW
DAYS. GUIDANCE NUMBERS IN REASONABLE AGREEMENT AND IN LINE WITH
CURRENT GRIDDED DATABASE. THIS MADE ONLY SOME MINOR ADJUSTMENTS.

.LONG TERM...SATURDAY THROUGH TUESDAY

MEDIUM RANGE MODELS CONTINUE TO SHOW SOME DIFFERENCES THROUGH THE
PERIOD. ALL AGREE ON TAKING TROUGH ACROSS THE WESTERN CONUS AND
TRANSLATING IT EASTWARD THROUGH THE PERIOD. QUESTION IS ON STRENGTH
AND TIMING. ECMWF WEAKER AND MORE PROGRESSIVE VERSUS THE GFS.
ENSEMBLE MEANS SOMEWHERE IN BETWEEN. THUS CONFIDENCE FACTOR MEDIUM IN
THIS TIME FRAME...ALTHOUGH GIVEN NEARLY ZONAL FLOW WILL LEAN TOWARD
A SLIGHTLY FASTER SOLUTION. AS TROUGH MOVES EASTWARD...CYCLOGENESIS
TO OCCUR IN THE LEE OF THE ROCKIES ON SATURDAY. FRONTAL BOUNDARY
INITIALLY NORTH OF THE AREA AT THE BEGINNING OF THE PERIOD WILL SAG
SOUTHWARD AS TROUGH APPROACHES. POPS WARRANTED FROM SATURDAY NIGHT
THROUGH MONDAY NIGHT. QUESTION THEN WILL BE HOW PROGRESSIVE BOUNDARY
IS IN GETTING THROUGH THE AREA TUESDAY. FOR NOW WILL KEEP POPS
ACROSS THE FAR SOUTH. TEMPERATURES THROUGH THIS TIME FRAME TO BE
NEAR OR SLIGHTLY ABOVE NORMALS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

RABERDING
Hazardous weather outlook, Sep 13, 2:25 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
225 PM CDT TUE SEP 13 2005

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-141000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
225 PM CDT TUE SEP 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL TRACK SLOWLY ACROSS THE REGION THIS AFTERNOON...
EXITING INTO EASTERN WISCONSIN THIS EVENING. TO THE SOUTHWEST...AN
UPPER LEVEL DISTURBANCE WILL SPIN NORTHEAST AHEAD OF THE FRONT...
TRACKING ACROSS SOUTHEAST WISCONSIN ALSO DURING THE EVENING HOURS.
THESE WEATHER FEATURES WILL WORK ON THE INSTABILITY ACROSS THE REGION
TO TRIGGER THUNDERSTORMS THROUGH THE AFTERNOON AND EVENING. THE
INSTABILITY AND WIND PROFILES WILL FAVOR SEVERE THUNDERSTORM
DEVELOPMENT...WITH ISOLATED SUPERCELLS ALSO POSSIBLE. THE MAIN
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL COME THURSDAY AS ANOTHER WEAK
DISTURBANCE MOVES ACROSS SOUTHERN CANADA. THE BEST CHANCE FOR RAIN
WILL BE NORTH OF A LINE FROM AUSTIN AND WINONA MINNESOTA...TO
NEILLSVILLE WISCONSIN. IT DOES NOT APPEAR AT THIS TIME THAT ANY OF
THESE STORMS WILL BECOME SEVERE.  THUNDERSTORMS ARE ALSO POSSIBLE
ON SUNDAY...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL
OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AT TIMES THIS AFTERNOON AND EARLY
THIS EVENING. SPOTTER GROUPS SHOULD BE PREPARED TO DEPLOY AS
THUNDERSTORMS APPROACH THEIR AREA. THE MOST FAVORABLE TIMES FOR
ACTIVATION WILL BE THROUGH 6 PM.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RIECK

In the hours before

Local storm report, Sep 13, 2:14 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
214 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             3 N STACYVILLE          43.48N 92.78W
09/13/2005  0.75 INCH        MITCHELL           IA   PUBLIC

&&

SHEA
Special weather statement, Sep 13, 2:21 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
221 PM CDT TUE SEP 13 2005

MNZ079-087-088-094>096-WIZ017-029-032>034-041>044-053-140200-
ADAMS-BUFFALO-CLARK-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE-MONROE-
MOWER-OLMSTED-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINONA

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
782 IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING AREAS

IN MINNESOTA THIS WATCH INCLUDES 6 COUNTIES

IN SOUTHEAST MINNESOTA

FILLMORE              HOUSTON               MOWER
OLMSTED               WABASHA               WINONA

IN WISCONSIN THIS WATCH INCLUDES 10 COUNTIES

IN CENTRAL WISCONSIN

ADAMS                 CLARK                 JUNEAU

IN NORTH CENTRAL WISCONSIN

TAYLOR

IN SOUTHWEST WISCONSIN

VERNON

IN WEST CENTRAL WISCONSIN

BUFFALO               JACKSON               LA CROSSE
MONROE                TREMPEALEAU

THIS INCLUDES THE CITIES OF...AUSTIN...CALEDONIA...FRANKLIN...
GLENDALE...INDEPENDENCE...LA CROSSE...MAUSTON...MEDFORD...
NEILLSVILLE...ONALASKA...ROCHESTER...RUSHFORD...VIROQUA...
WABASHA AND WINONA.

IAZ008>011-018-019-029-030-WIZ054-055-061-140000-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD-MITCHELL-
RICHLAND-WINNESHIEK

SEVERE THUNDERSTORM WATCH 781 REMAINS VALID UNTIL 7 PM CDT THIS
EVENING FOR THE FOLLOWING AREAS

IN IOWA THIS WATCH INCLUDES 8 COUNTIES

IN NORTH CENTRAL IOWA

FLOYD                 MITCHELL

IN NORTHEAST IOWA

ALLAMAKEE             CHICKASAW             CLAYTON
FAYETTE               HOWARD                WINNESHIEK

IN WISCONSIN THIS WATCH INCLUDES 3 COUNTIES

IN SOUTHWEST WISCONSIN

CRAWFORD              GRANT                 RICHLAND

THIS INCLUDES THE CITIES OF...CHARLES CITY...CRESCO...DECORAH...
ELKADER...NEW HAMPTON...OELWEIN...OSAGE...PLATTEVILLE...
PRAIRIE DU CHIEN...RICHLAND CENTER AND WAUKON.
Local storm report, Sep 13, 2:51 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
251 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             1 W PETERSON            43.79N 91.85W
09/13/2005  0.88 INCH        FILLMORE           MN   PUBLIC

            NICKEL SIZE HAIL

&&

SHEA
Local storm report, Sep 13, 2:59 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
259 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             3 N PETERSON            43.83N 91.83W
09/13/2005  1.00 INCH        FILLMORE           MN   PUBLIC

&&

SHEA
Local storm report, Sep 13, 3:05 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
305 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     HEAVY RAIN       4 NW DAKOTA             43.95N 91.42W
09/13/2005  1.00 INCH        WINONA             MN   AMATEUR RADIO

            1.00 INCH OF RAIN FELL IN 30 MINUTES.

&&

SHEA
Local storm report, Sep 13, 3:25 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
325 PM CDT TUE SEP 13 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     NEW HAMPTON             43.06N 92.31W
09/13/2005                   CHICKASAW          IA   LAW ENFORCEMENT

            LARGE BRANCHES DOWN OVER MUCH OF CITY.

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 2:00 PM CDTSevere Thunderstorm WarningARXMitchell31 min
Sep 13, 3:03 PM CDTSevere Thunderstorm WarningARXChickasaw, Winneshiek42 min
Sep 13, 1:19 AM CDTSevere Thunderstorm WarningARXDodge26 min
Sep 13, 2:58 PM CDTSevere Thunderstorm WarningARXWinona24 min
Sep 13, 4:15 PM CDTFlash Flood WarningARXHouston, Winona3 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2005Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.